Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Uniform bounds under increment conditions


Author: Michel Weber
Journal: Trans. Amer. Math. Soc. 358 (2006), 911-936
MSC (2000): Primary 60F99; Secondary 28D99
Published electronically: June 9, 2005
MathSciNet review: 2177045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We apply a majorizing measure theorem of Talagrand to obtain uniform bounds for sums of random variables satisfying increment conditions of the type considered in Gál-Koksma Theorems. We give some applications.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 60F99, 28D99

Retrieve articles in all journals with MSC (2000): 60F99, 28D99


Additional Information

Michel Weber
Affiliation: Mathématique (IRMA), Université Louis-Pasteur et CNRS, 7, rue René Descartes, 67084 Strasbourg Cedex, France
Email: weber@math.u-strasbg.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03805-5
PII: S 0002-9947(05)03805-5
Keywords: Almost sure convergence, majorizing measure, maximal inequality, G\'al-Koksma inequality, ergodic sums
Received by editor(s): March 29, 2003
Received by editor(s) in revised form: April 21, 2004
Published electronically: June 9, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.